Black America Web Featured Video
CLOSE

Trinidad and Tobago’s Health Minister announced to his nation Wednesday that his department “wasted so much time” on Tuesday “running down this false claim” propagated by Nicki Minaj, that the COVID-19 vaccine causes testicular swelling.

LIKE US ON FACEBOOK. FOLLOW US ON INSTAGRAM & TWITTER. SUBSCRIBE TO OUR YOUTUBE.

“As far as we know, at this point in time, there has been no such reported either side effect or adverse event,” said Dr. Terrence Deyalsingh in a press conference. “And what was sad about this is that it wasted our time yesterday, because we take all these claims seriously, whether it’s on social media or mainstream media.”

Minaj, in a Twitter war with fans over putting scientifically unproven claims on her platform that reaches nearly 23 million, wrote that her cousin had swelling issues with his testicles after taking the vaccine, and that she would have to do more “research” before taking it herself.

STAY INFORMED! CLICK HERE TO SIGN UP FOR OUR NEWSLETTER!

Deyalsingh was absolutely clear about debunking this claim in his press conference.

“There is absolutely no reported such side effect or adverse event of testicular swelling in Trinidad, or I dare say, anywhere else,” he said. “None that we know of anywhere else in the world.”

 

 

READ MORE STORIES ON BLACKAMERICAWEB.COM:

HEAD TO THE BLACKAMERICAWEB.COM HOMEPAGE

 

Nicki Minaj Shoots Down COVID-19 Vaccines, Twitter Fails At Changing Her Mind
15 photos